On the numerical resolution of Isaac's inequalities
RAIRO - Operations Research - Recherche Opérationnelle, Tome 31 (1997) no. 4, pp. 363-373
Cet article a éte moissonné depuis la source Numdam
@article{RO_1997__31_4_363_0,
author = {Di Marco, Silvia C.},
title = {On the numerical resolution of {Isaac's} inequalities},
journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
pages = {363--373},
year = {1997},
publisher = {EDP-Sciences},
volume = {31},
number = {4},
mrnumber = {1491044},
zbl = {0888.90178},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RO_1997__31_4_363_0/}
}
TY - JOUR AU - Di Marco, Silvia C. TI - On the numerical resolution of Isaac's inequalities JO - RAIRO - Operations Research - Recherche Opérationnelle PY - 1997 SP - 363 EP - 373 VL - 31 IS - 4 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/RO_1997__31_4_363_0/ LA - en ID - RO_1997__31_4_363_0 ER -
Di Marco, Silvia C. On the numerical resolution of Isaac's inequalities. RAIRO - Operations Research - Recherche Opérationnelle, Tome 31 (1997) no. 4, pp. 363-373. http://geodesic.mathdoc.fr/item/RO_1997__31_4_363_0/